# SDR UIEA2018062501245

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,150 hours, 15,365 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: APU DOOR (AFTER TAKE OFF) CLEARED DURING CRUISE. GROUND TESTED APU, ALL INDICATION WERE NORMAL. AIR INTAKE DOOR TEST GOOD PER AMM CH 49-15-05.
